# SDR CIEA200700002

- Difficulty date: April 6, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N60PD
- Make and model: Beech 200BEECH
- Aircraft serial: BB58
- Aircraft time: 18,527 hours, 22,913 cycles
- Engine: Pwa PT6A41
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Resistor
- Part number: 2K40F3
- Condition: Burned
- Location: Cabin Lights
- Part time: 18,527 hours, 22,913 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHUTDOWN THE ENGINES, NOTICED LIGHT SMOKE COMING FROM UNDER INSTRUMENT PANEL & AN ODOR LIKE ELECTRICAL BURNING.  MAINT INSPECTED AC & WHEN MASTER SWITCH WAS TURNED ON, A RESISTOR MOUNTED TO FWD BULKHEAD UNDER PILOTS INSTRUMENT PANEL FOUND TO BE GLOWING RED & EMITTING SMOKE.  AFTER REVIEWING THE WIRING FROM THE RESISTOR IT WAS DETERMINED TO BE THE (R145) RESISTOR FOR THE FLUORESCENT LIGHTENING SYSTEM.   THE WIRING SYSTEM FOR THE FLUORESCENT SYSTEM WAS INSPECTED FOR SHORTS AND THE ONLY ITEM FOUND WAS A LOOSE WIRE CONNECTION TO THE RT ELECTRICAL FILTER MOUNTED ON THE RT SIDE WALL OF THE AC UNDER THE EMERGENCY EXIT WINDOW.  A NEW RESISTOR WAS INSTALLED AND THE SYS CHECKED GOOD AND THE AC WAS RETURNED TO SERVICE.  I
